# SDR RAIA00410013

- Difficulty date: October 18, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,172 hours, 13,575 cycles
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: AS568226
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BLEED LEAK IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED BLEED SEALS IN CARGO BAY.
